James Numbers.

M.C. Crabb; K. Knapp

Mathematische Annalen (1988)

  • Volume: 282, Issue: 3, page 395-422
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Crabb, M.C., and Knapp, K.. "James Numbers.." Mathematische Annalen 282.3 (1988): 395-422. <http://eudml.org/doc/164470>.

author = {Crabb, M.C., Knapp, K.},
journal = {Mathematische Annalen},
keywords = {complex Stiefel manifold; unstable James number; stable James number},
number = {3},
pages = {395-422},
title = {James Numbers.},
url = {http://eudml.org/doc/164470},
volume = {282},
year = {1988},

AU - Crabb, M.C.
AU - Knapp, K.
TI - James Numbers.
JO - Mathematische Annalen
PY - 1988
VL - 282
IS - 3
SP - 395
EP - 422
KW - complex Stiefel manifold; unstable James number; stable James number
UR - http://eudml.org/doc/164470
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.